# SDR USAA051270

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Between Bs 380 A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD CORRODED BETWEEN BS 380 AND BS400 AT BL0.  REMOVED AND REPLACED UPPER CHORD IAW SRM 51-10-02 BOEING DWG 69-35365, DEFECT SIZE: 1.5".
